Alert archive / Alabama / Red Flag Warnings in 2009

Red Flag Warning 27, NWS Mobile, AL

March 2, 200910 counties in Alabama

NWS Mobile, AL issued this red flag warning at Mar 2, 2009, 2:39 PM CST for 10 counties in Alabama. It took effect at Mar 3, 2009, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2009, 2:39 PM CST (20:39 UTC)
In effect from
Mar 3, 2009, 9:00 AM CST
Expired
Mar 3, 2009, 6:00 PM CST
In force
9 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 022039
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
239 PM CST MON MAR 2 2009

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR
THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST TUESDAY FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA DUE TO LONG DURATION OF
RELATIVE HUMIDITIES BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR
THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO
MARGINAL DURATION BELOW 35 PERCENT...

.DRY AND COLD HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
TONIGHT THEN SHIFT EAST OF THE AREA TUESDAY THROUGH WEDNESDAY
ALLOWING FOR WARMER TEMPERATURES AND A GRADUAL RETURN OF GULF
MOISTURE. RELATIVE HUMIDITIES WILL DROP INTO THE UPPER TEENS ACROSS
MUCH OF THE AREA ON TUESDAY THEN DROP TO AROUND 30 PERCENT ON
WEDNESDAY. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS ON
THURSDAY AND FRIDAY.

FLZ002-004-006-031245-
/O.UPG.KMOB.FW.A.0020.090303T1500Z-090304T0000Z/
/O.NEW.KMOB.FW.W.0027.090303T1500Z-090304T0000Z/
/O.EXA.KMOB.FW.A.0021.090304T1700Z-090304T2300Z/
/O.CON.KMOB.FW.W.0026.000000T0000Z-090303T0000Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
239 PM CST MON MAR 2 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ001-003-005-031245-
/O.UPG.KMOB.FW.A.0020.090303T1500Z-090304T0000Z/
/O.NEW.KMOB.FW.W.0027.090303T1500Z-090304T0000Z/
/O.CON.KMOB.FW.W.0026.000000T0000Z-090303T0000Z/
/O.CON.KMOB.FW.A.0021.090304T1700Z-090304T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
239 PM CST MON MAR 2 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>064-031245-
/O.UPG.KMOB.FW.A.0020.090303T1700Z-090303T2300Z/
/O.NEW.KMOB.FW.W.0027.090303T1700Z-090303T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
239 PM CST MON MAR 2 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS84 KMOB 031429
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
829 AM CST TUE MAR 3 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST TODAY FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA DUE TO LONG DURATION OF RELATIVE
HUMIDITIES BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TODAY FOR THE
NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO
MARGINAL DURATION BELOW 35 PERCENT...

.DRY AND COLD HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
TONIGHT THEN SHIFT EAST OF THE AREA TUESDAY THROUGH WEDNESDAY
ALLOWING FOR WARMER TEMPERATURES AND A GRADUAL RETURN OF GULF
MOISTURE. RELATIVE HUMIDITIES WILL DROP INTO THE UPPER TEENS
ACROSS MUCH OF THE AREA ON TUESDAY THEN DROP TO AROUND 30 PERCENT
ON WEDNESDAY. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL
LEVELS ON THURSDAY AND FRIDAY.

FLZ001>006-040630-
/O.CON.KMOB.FW.W.0027.090303T1500Z-090304T0000Z/
/O.CON.KMOB.FW.A.0021.090304T1700Z-090304T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
829 AM CST TUE MAR 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>064-032300-
/O.CON.KMOB.FW.W.0027.090303T1700Z-090303T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
829 AM CST TUE MAR 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMOB 031933
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
133 PM CST TUE MAR 3 2009

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST TODAY FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA DUE TO LONG DURATION OF
RELATIVE HUMIDITIES BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST TODAY FOR THE
NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO
MARGINAL DURATION BELOW 35 PERCENT...

.DRY AND COLD HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
TONIGHT THEN SHIFT EAST OF THE AREA TUESDAY THROUGH WEDNESDAY
ALLOWING FOR WARMER TEMPERATURES AND A GRADUAL RETURN OF GULF
MOISTURE. RELATIVE HUMIDITIES WILL DROP INTO THE UPPER TEENS
ACROSS MUCH OF THE AREA ON TUESDAY THEN DROP TO AROUND 30 PERCENT
ON WEDNESDAY. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL
LEVELS ON THURSDAY AND FRIDAY.

FLZ001>006-041200-
/O.CON.KMOB.FW.W.0027.000000T0000Z-090304T0000Z/
/O.CON.KMOB.FW.A.0021.090304T1700Z-090304T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
133 PM CST TUE MAR 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>064-032300-
/O.CON.KMOB.FW.W.0027.000000T0000Z-090303T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
133 PM CST TUE MAR 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Mar 2, 11:30 AM CST, 3 hours 9 minutes earlier.

Area forecast discussion, Mar 2, 11:30 AM CST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST MON MAR 2 2009

.AVIATION...(18Z ISSUANCE)VFR ALL THE WAY THE NEXT 36 TO 48
HOURS...WITH MODERATE NORTHERLY WINDS EASING INTO TUESDAY...THEN
BECOMING SOUTHERLY BY THE END OF THE DAY WEDNESDAY AS SURFACE HIGH
PRESSURE OVER THE MISS RIVER SHIFTS EAST TO THE EASTERN SEABOARD.

16

&&

.UPDATE...NOT MUCH TO UPDATE IN THE PUBLIC PACKAGE...WITH LIGHT
NORTHERLY FLOW AND NARY A CLOUD IN THE SKY. TEMP AND DEWPOINT CURVES
LOOK TO BE IN TOLERANCE...SO NO AMENDMENTS EXPECTED AT THIS TIME.

16

&&

.MARINE...MARINE PACKAGE BEING UPDATED...WITH SMALL CRAFT ADVISORY
BEING DROPPED AS WINDS AND SEAS FALL INTO EXERCISE CAUTION LEVELS.

16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM TUESDAY TO 5 PM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR
     THE FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Mar 2, 12:10 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1210 PM CST MON MAR 2 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-031800-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM-WAYNE-PERRY-GREENE-STONE-GEORGE-
1210 PM CST SUN MAR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...REST OF TODAY THROUGH TUESDAY MORNING

MODERATE NORTHERLY WINDS WILL COMBINE WITH A DRY AIRMASS TO CREATE
AN INCREASED RISK FOR WILDFIRES OVER THE AREA INTO TONIGHT.

EVEN THOUGH THE OFFSHORE WINDS HAVE SETTLED INTO THE 15 TO 20 KNOTS
RANGE...THESE WINDS ARE STILL HIGH ENOUGH TO CREATE PROBLEMS FOR
SMALL CRAFT OVER ALABAMA AND WESTERN FLORIDA PANHANDLE THIS
AFTERNOON.

ALSO...HEAVY RAINFALL ACROSS NORTHERN AND CENTRAL ALABAMA HAS CAUSED
RISES ON MANY RIVERS. SOME FLOOD WARNINGS HAVE BEEN ISSUED. CHECK
RIVER FLOOD WARNINGS FOR MORE DETAILS.

ANOTHER COLD NIGHT IS IN STORE. MINIMUM TEMPERATURES TONIGHT WILL
RANGE FROM THE LOWER 20S 30 MILES INLAND TO THE UPPER 20S ALONG THE
COAST. BEACH COMMUNITIES WILL FALL TO NEAR 35 DEGREES.

.DAYS TWO THROUGH SEVEN...TUESDAY AFTERNOON THROUGH SUNDAY

WITH TEMPERATURES EXPECTED TO WARM INTO MID WEEK...BUT A DRY AIRMASS
REMAINING OVER THE AREA...AN INCREASE RISK FOR WILDFIRES IS EXPECTED
INT WEDNESDAY EVENING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...ACTIVATION OF STORM SPOTTERS AND
EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER WILL NOT BE
REQUIRED THROUGH TONIGHT.

Nearby

Red Flag Warnings in Alabama, 2009Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.